Antidepressants Can Affect Your Sex Life
Certain medications that are prescribed by a doctor usually help treat a condition, illness or problem that you are seeking medical advice for. With every good medication comes certain side effect's that may affect you in some way, whether it is slight side effects or major side effects. Regardless of the severity of the side effect you can bet that side effects make you feel bad.
Some side effects are minor and they usually go away after taking the medication for a few days. But there are some side effects that can be severe and may need to be addressed before they become fatal. Although sexual dysfunction is not a harmful side effect, it is still one that a lot of medications have and it can be a problem for that individual. One such medication is antidepressants. These types of medication can be prescribed to treat mental instability, emotional swings, panic attacks and more. But the side effect of taking this medication is the low sex drive.
Not only is the interest in sex decreased but you may find that it is hard to become interested and aroused at all. You can't stop taking your medication without consulting a doctor and a side effect is just that, an affect that is usually mild in severity when compared to the main problem that you were experiencing. When someone is diagnosed with depression, they do not have high sexual desires and this is why medication, such as an antidepressant is recommended.
There are alternatives to help increase your sexual desires and get you back into the game while managing your depression. You may want to ask your doctor about Viagra for women. Viagra for women can be taken to increase stimulation and arousal allowing you to increase your sexual desires and successfully be able to engage in sexual activity. The affects of Viagra relaxes the muscles and increases the blood flow which can allow for easier stimulation when touched. Viagra is usually taken right before any sexual activity occurs and can last for up to four hours.
If you have just started taking antidepressants and are experiencing some form of sexual dysfunction, call your doctor to make sure that your dosage is adjusted correctly.